Moduli of orthogonal and spin bundles over hyperelliptic curves
Compositio Mathematica, Volume 51 (1984) no. 1, pp. 15-40.
@article{CM_1984__51_1_15_0,
     author = {Bhosle, U. N.},
     title = {Moduli of orthogonal and spin bundles over hyperelliptic curves},
     journal = {Compositio Mathematica},
     pages = {15--40},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     zbl = {0539.14011},
     mrnumber = {734782},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__51_1_15_0/}
}
TY  - JOUR
AU  - Bhosle, U. N.
TI  - Moduli of orthogonal and spin bundles over hyperelliptic curves
JO  - Compositio Mathematica
PY  - 1984
DA  - 1984///
SP  - 15
EP  - 40
VL  - 51
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__51_1_15_0/
UR  - https://zbmath.org/?q=an%3A0539.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=734782
LA  - en
ID  - CM_1984__51_1_15_0
ER  - 
%0 Journal Article
%A Bhosle, U. N.
%T Moduli of orthogonal and spin bundles over hyperelliptic curves
%J Compositio Mathematica
%D 1984
%P 15-40
%V 51
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1984__51_1_15_0
Bhosle, U. N. Moduli of orthogonal and spin bundles over hyperelliptic curves. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 15-40. http://archive.numdam.org/item/CM_1984__51_1_15_0/

[1] U.N. Bhosle (Desale): Some problems in algebraic geometry. Thesis (Tata Institute, 1980).

[2] U.V. Desale, and S. Ramanan: Classification of vector bundles of Rank 2 on hyperelliptic curves. Inventiones Math. 38 (1976) 161-185. | MR | Zbl

[3] R.E. Kutz: Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups. Translations of the A.M.S. 194 (1974) 115-129. | MR | Zbl

[4] M.S. Narasimhan and S. Ramanan: Moduli of vector bundles on a compact Riemann Surface. Ann. Math. 89 (1) (1969) 19-51. | MR | Zbl

[5] P.E. Newstead: Stable bundles of rank 2 and odd degree over a curve of genus 2. Topology 7 (1968) 205-215. | MR | Zbl

[6] S. Ramanan: Orthogonal and spin bundles over hyperelliptic curves. V.K. Patodi Memorial Volume, 1978-79. Proc. Indian Acad. Sci. ( Math . Sci) 90 (2) (1981) 151-166. | MR | Zbl

[7] Reid: On the intersection of two or more quadrics. Thesis (Cambridge, 1973).